# SDR CALA2016011100044

- Difficulty date: January 10, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 55,826 hours, 19,650 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN HAS A CRACK INDICATION AT STATION 157.10, THE NR 9 DRAIN HOLE OTBD AREA.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.
